# SDR CA151015010

- Difficulty date: October 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, REPORTS OF FLUID LEAKING FROM THE NACELLE FUEL/OIL DRAIN OF NR 1 ENGINE PROMPTED THE CREW TO SHUT THE ENGINE DOWN.  NO COCKPIT INDICATIONS REPORTED. THE ACFT LANDED SINGLE ENGINE WITHOUT ANY FURTHER PROBLEMS.  POST FLIGHT INSPECTION FOUND A WORN AC GENERATOR DRIVE SHAFT PLAIN SEAL, POST SB21861, CAUSING AN OIL LEAK TO THE DRAIN.  THE ACFT HAS RETURNED TO OPERATION AFTER SEAL REPLACEMENT.
